# SDR SIMA201110502

- Difficulty date: April 14, 2011
- Submitted: April 15, 2011
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 30,938 hours, 25,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2789 DURING PREFLIGHT INSPECTION FOUND THE NUMBER 4 EMERGENCY LIGHT FLOOR STRIP INOPERABLE.   REMOVED AND REPLACED THE NR 4 FLOOR EMERGENCY LIGHT IAW EMB 145 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
